# SDR DALA2019010500062

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 64,500 hours, 50,238 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL WHEN INSTR COOLING FAN RUNNING PULL C/B ODOR GOES AWAY. C/W NO GO ODI PREV 2172 PER AMDS W/C 2120-2367. VERIFIED INST COOLING FAN IS BAD CAUSING THE NOISE AND BURNING SMELL IN COCKPIT. APU INLET IS CLEAN. REMOVED AND REPLACED INST COOLING FAN REF AMM 21-50. OPS CKS GOOD. NO MORE NOISE OR BURNING SMELL. (LP5335382)
